# SDR R61A201603160311

- Difficulty date: March 16, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrel Nut
- Part number: 17092859001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BARREL NUT FITTING AT FRAME 84 CROSSBEAM AND RT SEAT TRACK BEAM IS CORRODED.  MAINTENANCE R & R BARREL NUT FITTING AT FRAME 84 CROSSBEAM AND RT SEAT TRACK BEAM IAW SRM 51-23-04, 51-41-01, 51-23-06.  PN 170-92859-001, BARREL NUT.
